# SDR DALA1202053241

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 5,538 hours, 2,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LGA, FLIGHT CAPTAIN FOUND DOOR 1R EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE SECURED LIGHT ASSEMBLY IN HOUSING AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED SERVICE.
